Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP! re: antidepressants

Posted by Jay Limmo on April 6, 1999, at 19:58:23

In reply to Re: HELP! re: antidepressants, posted by harry on April 6, 1999, at 12:16:08

> Same thought as Matt..why did she quit and not restart the Ascendin?

She went off the Ascendin because she had been taking it for more than a decade, and according to her, once you use it for twelve years or more, permanent side effects like uncontrollable lip twitches start to appear. Again, this is just what she told me - whether this has any basis in fact or not, I can't say, I'm still looking all this stuff up.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jay Limmo thread:4423